# SDR UPS04443118

- Difficulty date: August 17, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5714 · Wing, Center Box
- Part: Shear Tie
- Part number: 65B1569711
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR TANK FRONT SPAR UPPER CHORD SHEAR TIE FOUND CRACKED AT LBL 75.  SHEAR TIE REPLACED IAW SRM 51-10-01 P8.
